Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Monkeybeanmagic

Veteran Member
  • Total Reviews

    0
  • Content Count

    165
  • Joined

  • Last visited

Community Reputation

5 Neutral

2 Followers

About Monkeybeanmagic

  • Rank
    Member
  • Birthday 01/22/1987

Profile Information

  • Gender
    Male

Recent Profile Visitors

4844 profile views
  1. I've stayed at home and left it covered with vaseline the past 6 days.
  2. I did a 25% TCA spot treatment for two rolling acne scars on my forehead. I did it last Sunday and have not experienced any peeling at all. I just have two brown patches in the area where I did the TCA. I only left it on for 2-3 minutes and washed it off as soon as frosting began. Did I burn myself? Why am I not peeling even if I did burn myself?
  3. Nah, I don't really use anything. I do use Tazorac short contact therapy, but I don't apply it to my under eye region. I actually think Accutane is wearing off and my acne's return just happened to start in my under eye area. I know have few more pimples all over my face. Oh well. Lifelong battle for me I guess.
  4. I don't think they're milia either and agree that they are most likely pimples. My skin doesn't really behave normally because of how long and how many times I've been on Accutane. I do sleep on that side. 100% of them are on this side too so maybe it's related. I will change my pillowcase tonight. Do you think I should moisturize the area with vaseline or something?
  5. I have been getting small bumps underneath my eye only on the left side for the past week. Should I moisturize the area or leave it completely uncovered? How should I best approach this problem? http://i.imgur.com/Ovx7aow.jpg - link to image
  6. I think they were burned off. It is 9 days later now and there is no scabbing, but the area where they were removed is quite red. I just took this picture right now. Will this redness fade ever or have I replaced tiny enlarged pores for red scars? Sorry, I dont see a pic posted. Mine stayed red but it didnt really bother me. I had 3 done in inconspicuous spots on my face. They were red for a bit and then just faded. How many did you have done at 1 time? Try putting some neosporin on th
  7. I think they were burned off. It is 9 days later now and there is no scabbing, but the area where they were removed is quite red. I just took this picture right now. Will this redness fade ever or have I replaced tiny enlarged pores for red scars?
  8. I had Sebaceous hyperplasia removal surgery on Tuesday afternoon. I am very worried about the swelling that has occurred in the area of removal. I had three lesions removed (one is covered with a band-aid in the picture and two others are covered in Vaseline). You can see in the picture if you look closely that all the skin surrounding where the lesions were removed is raised. Why is my skin raised like this? Is this permanent or is this temporary swelling? Is my forehead permanently deforme
  9. It's primarily the type of interaction you are engaging in. It sounds like you are randomly approaching girls that are complete stranger and you have no social circle. You'd have to be insanely good-looking for that to work. If you are just walking up to a girl you don't know, you are obviously going to be judge almost exclusively on your appearance. If you're not top-tier, then you need to meet people the good old-fashioned way through school and work and whatnot. I'm an ugly guy (much ugl
  10. My hair is drying much more noticeably than my skin (I'm on 10 mg a day). It sucks, but I use a lot of conditioner and some moraccanoil and that seems to help. Thank god I'm a man with short hair.
  11. Usually sebum production returns to around pre-treatment levels or just slightly below. I think your skin might remain dry because you were on such an extremely high dose. 40-6mg for 11 months is an unheard of dose. That's much too high so this might be why you have experienced worse side effects than most other users. You should probably redirect your ire from Roche to the doctor who prescribed you such an unusually high dosage course.
  12. Yes, America has a terrible healthcare system. It costs just 10 € quarterly where I'm originally from to see a doctor and do all this stuff. Accutane has the potential to be a permanent cure for you, so if your acne bothers you a lot, then it's probably worth it. It sounds like you've exhausted the alternatives except for spironolactone. Let your doctor know about how your insurance doesn't cover the bloodworm. Maybe he can do it cheaply in his office.
  13. Actually it doesn't appear to http://www.ncbi.nlm.nih.gov/m/pubmed/15807739/
  14. A lower initial dosage would be wise as it will minimize the severity of the initial breakout. I would ask your derm if you can start on 10 mg a day and slowly work your way up to a higher dosage.
×